# SDR TC8A98066

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 5280 · Landing Gear Doors
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR NOT LATCHED LIGHT ILLUMINATED AFTER RETRACTION.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  CLEANED CORROSION FROM RIGHT HAND MLG DOOR WARNING SWITCH GROUND WIRE, OPS GOOD ON GROUND PER MM 32-60-0.
